MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC161200
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is unknown which device(s) are directly implicated in this ballooning event, the following devices will also be included in this report: catalog #plc161000/ serial # (b)(60/ udi # (b)(4), catalog #plc181200/ serial # (b)(6)/ udi # (b)(4).H6: code c19 - a review of the manufacturing records indicated the lots met all pre-release specifications.H6: code c20 - the devices remain implanted and, therefore, were not available for direct analysis by gore.H6: code d15 - there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat a ruptured abdominal aortic aneurysm (aaa) utilizing a gore® excluder® conformable aaa endoprosthesis (cxt) and gore® excluder® aaa endoprostheses (three plcs).On an unknown later date, the patient received imaging and the physician believed the plc limbs looked "tensed" and needed to be re-ballooned.Reportedly, it is unknown if the physician thought the devices were compressed from the initial implant; however, the physician believed they needed to be expanded more by ballooning.It was reported the patient had a tight aortic bifurcation and calcium around the area of the devices.The physician informed the gore field sales associate on (b)(6) 2026 that a reintervention was planned for the patient to re-balloon the limbs.On (b)(6) 2026, the patient underwent a reintervention procedure where the physician ballooned the limbs bilaterally at the distal aortic bifurcation.It is unknown which specific plc devices were ballooned.There are no clinical images available.The patient had no clinical sequelae and there were no other adverse events reported.The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24364741
Report Number3013164176-2026-02907
Device Sequence Number5381158
Product Code MIH
UDI-Device Identifier00733132618705
UDI-Public(01)00733132618705(17)280811
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC161200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age67 YR
Patient SexMale
Patient Weight92 KG